# SDR CA011113022

- Difficulty date: November 7, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 237BC1012
- Condition: Failed
- Location: Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) APU CHARGER STATUS MESSAGE POSTED - CIRCUIT BREAKER POPPED - NO TAXI OUT. WHEN MECHANIC RESET THE C/B THE CONNECTOR PLUG ON TOP OF THE CHARGER CAUGHT FIRE.REPAIRED CONNECTOR PLUG BY REPINNING AND ASSOCIATED WIRES. REPLACED APU BATTERY & CHARGER. AFFECTED COMPONENTS: APU BATTERY CHARGER + BATTERY + CONNECTOR P12PA. BATTERY P/N 4078-3, S/N 082634, TSN: 252 HOURS & 254 CYCLES. CONNECTOR P/N MS27473T14B18S.
